Keyword : linear dependency


Optimization for the Algebraic Method and Its Application to an Attack of MISTY1
Yasuo HATANO Hidema TANAKA Toshinobu KANEKO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2004/01/01
Vol. E87-A  No. 1 ; pp. 18-27
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Symmetric Cipher
Keyword: 
MISTY1higher order differential attackalgebraic methodlinear dependencyprobabilistic attack equation
 Summary | Full Text:PDF(458.6KB)